I, too, suffered cystic acne as a result of the Mirena IUD. To start off with I would only get them every now and again, and then all of a sudden I never had a clear face! It's been nearly eight months since I had it removed, and although my face has improved remarkably, it's the last side effect that is sticking around. I did notice some improvement about three months ago when I was taking multivitamin and b-vitamin supplements, but when I ran out and didn't buy any more, my face flared up again.
I hope things improve after your Mirena removal.
The day I had mine removed, because I had such severe vaginal dryness, having the speculum inserted for removal was horrible! The person that had originally inserted my Mirena had cut the strings too short, so 90% of the time they didn't hang down out of my cervix, and my new gyn had to go fishing for the IUD in my uterus, because she couldn't find the strings! I would have had it removed nearly a month prior if it hadn't been for that, but my doctor's office didn't have the tool necessary to recover it. And my gyn had enough difficulties as it was - if she hadn't managed to grab it that final time, I would have had to have had it surgically removed.
Boy was I glad when THAT was over!